# SDR DALA2018112606796

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 13,191 hours, 4,840 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Disconnected
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3834 YELLOW CROSS INDICATERS O2 FLOW NOT VISIBLE SOMETIMES DURING TEST . CORRECTIVE ACTION: RECONNECTED CAPTS 02 MASK, TEST NORMAL IAW B737 AMM 35-12 OK TO CONT IN SVC .(5126099).
